I got the paragard IUD inserted 3 days ago and I have been having really bad abdominal pain and get nauseous occasionally. I know cramping is normal at first but this is definitely not your average cramps. The pain is like a stabbing and kinda feels like my stomach is stretching, it's hard to explain. I have tried taking Tylenol and other over the counter medications but nothing seems to help. Has anyone else felt this before or any idea what to do?
This question has also been asked and answered here: ParaGard vs Mirena: What's the difference?
You may wanna watch for other symptoms like a temp, and I would call your doc just to be on the safe side. I remember having pain for about a week after but not much longer then that. And if the pain becomes unbearable, go to ER there are complications that i'm sure you're aware hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Oct 2015 • 1 answer
Posted 6 May 2016 • 0 answers
Posted 25 Jun 2016 • 0 answers
Posted 14 Sep 2016 • 1 answerFAQ by Drugs.com
Posted 21 Sep 2016 • 0 answers